# SDR IPXA2016072306195

- Difficulty date: July 6, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,003 hours, 10,589 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Glare Shield
- Part number: ABN77318
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, FLIGHT DECK INSTRUMENT PANEL GLARE SHIELD CRACKED, REPAIRED THE GLARE SHIELD IAW EA 011-2512-01-A6364 REV. IR AND EO MD11-2510-61310-A.
